# SDR CA960325006

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Arsrch
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 2672002005
- Condition: Cracked
- Location: Rudder Control
- Part time: 13,734 hours
- Component: Swrngn, 2672019001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BOTH LH ARMS IN PILOT AND COPILOT RUDDER CONTROL SYSTEM HAVE CRACKS THROUGH MATERIAL. ONE CRACK IS AT MOUNTING SCREW HOLE. SUBMITTER NOTES THAT INTERFERENCE FIT BETWEEN ARM AND SHAFT DESIGNED IN. IT M AY BE TOO MUCH BUT IS NEEDED TO WORK ASSEMBLY.
